MAUDE Adverse Event Report: LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 25, FIRM; MESH, SURGICAL

LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 25, FIRM; MESH, SURGICAL
Catalog Number 2025002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 01/28/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a legal event that a patient had hernia repair surgery on or about (b)(6) 2019.During hernia repair surgery, the surgeon implanted a strattice mesh.The records indicate the device was a strattice mesh.Patient had a subsequent strattice mesh implanted during a hernia repair surgery on (b)(6) 2020.The records indicate the device was a strattice mesh.Patient underwent a revision surgery on (b)(6) 2021.This record is for the 1st strattice mesh.No other information was provided.This is the same event and the same patient reported under mdr # 1000306051-2023-00026 (allergan complaint # (b)(4).
 
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore an internal investigation into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, including no identification of the lot number, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The lot associated with this event was found through discovery and is sp100567-015.The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.
 
Event or Problem Description
This is follow up#1 to report on 11/may/2023, pmqa received notification from legal that the lots associated with this event were found through discovery and are sp100567-015, implant date (b)(6) 2019 and sp200083-376, implant date (b)(6) 2020.No other information was reported.As reported in the initial: "it was reported through a legal event that a patient had hernia repair surgery on or about (b)(6) 2019.During hernia repair surgery, the surgeon implanted a strattice mesh.The records indicate the device was a strattice mesh.Patient had a subsequent strattice mesh implanted during a hernia repair surgery on (b)(6) 2020.The records indicate the device was a strattice mesh.Patient underwent a revision surgery on (b)(6) 2021.This record is for the 1st strattice mesh.".
 
Additional Manufacturer Narrative
Internal investigation into strattice lot sp100567 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of (b)(6)2023, all of the (b)(4) devices released to finished goods for lot sp100567 were distributed.Of the (b)(4) distributed, (b)(4) have been reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.As reported in the initial: this legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.
 
Event or Problem Description
This is follow up#2 to report the results from the internal investigation and the conclusion.The aware date is based on when the batch record review was completed.As reported in follow up#1: "on 11/may/2023, pmqa received notification from legal that the lots associated with this event were found through discovery and are sp100567-015, implant date (b)(6)2019 and sp200083-376, implant date (b)(6) 2020.No other information was reported." as reported in the initial: "it was reported through a legal event that a patient had hernia repair surgery on or about (b)(6) 2019.During hernia repair surgery, the surgeon implanted a strattice mesh.The records indicate the device was a strattice mesh.Patient had a subsequent strattice mesh implanted during a hernia repair surgery on (b)(6) 2020.The records indicate the device was a strattice mesh.Patient underwent a revision surgery on (b)(6)2021.This record is for the 1st strattice mesh.".

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 25, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key16250968
Report Number1000306051-2023-00025
Device Sequence Number5400408
Product Code FTM
UDI-Device Identifier00818410010157
UDI-Public00818410010157
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue Number2025002
Device Lot NumberSP100567
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2023
Supplement Date Received by Manufacturer05/11/2023
06/14/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date06/08/2023
06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale